# SDR SWAA2012070905598

- Difficulty date: July 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 61,862 hours, 51,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA11685
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PANEL PER MM.
